Lightning, Chatham
- When
- July 2, 2:50 PM EST to 2:51 PM EST
- Where
- Chatham County, 1.5 mi NNW of Pooler
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 32.140, -81.260
Lightning struck powerboxes and caused a fire at townhomes.
With a stationary front inland and High pressure off the coast, very moist air moved in from the south, which combined with a sea breeze, produced some afternoon thunderstorms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CHS wrote it up.
With a stationary front inland and High pressure off the coast, very moist air moved in from the south, which combined with a sea breeze, produced some afternoon thunderstorms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jul 2, 12:42 PM EST, 2 hours 8 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
142 PM EDT TUE JUL 2 2013
.SYNOPSIS...
BETWEEN A STATIONARY FRONT INLAND AND ATLANTIC HIGH PRESSURE...A
SOUTHERLY FLOW OF VERY MOIST AIR WILL CONTINUE TO PRODUCE PERIODS OF
HEAVY RAINFALL THROUGH MID WEEK. DURING THE LATTER HALF OF THE
WEEK...ATLANTIC HIGH PRESSURE WILL STRENGTHEN AND EXPAND INTO THE
REGION...PREVAILING THROUGH NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A VERY IMPRESSIVE DEEP TROPICAL MOISTURE PLUME CONTINUES TO STREAM
NORTH FROM THE WESTERN CARIBBEAN SEA INTO THE NORTHEAST UNITED
STATES. WATER VAPOR IMAGERY SHOWS OUR FORECAST AREA DIRECTLY
UNDER THIS PLUME...AND SOUNDER IMAGERY INDICATES THE PRECIPITABLE
WATER VALUES OVER SOUTHERN SC ARE ABOUT 135 PERCENT OF NORMAL.
THE LATEST RADAR TRENDS SHOW AN ENHANCED AXIS OF HEAVY RAINFALL
ACROSS OUR EASTERN THIRD...ESSENTIALLY ALONG AND EAST OF I-95.
THIS CORRESPONDS WITH A REGION OF ENHANCED UPPER DIVERGENCE
ASSOCIATED WITH A 60 KT JET STREAK OVER THE NC FOOTHILLS AND 35-40
KT OF 850 MB MOISTURE ADVECTION. THE FAIRLY STRONG FLOW IS KEEPING
THE BANDS OF HEAVY SHOWERS WITH EMBEDDED TSTMS MOVING...WHICH IS
GOOD. HOWEVER THEY WILL CONTINUE TO MOVE OVER THE SAME AREAS SO
THE RAIN WILL STILL PILE UP ALBEIT OVER A BIT LONGER TIME PERIOD.
THE AXIS OF HEAVIEST RAINFALL MAY SHIFT SLIGHTLY WESTWARD THROUGH
LATE AFTERNOON AS THE UPPER RIDGE OVER THE WESTERN ATLANTIC BEGINS
TO PUSH WEST. WE HAVE CATEGORICAL RAIN ALL AREAS TODAY WITH HEAVY
RAINFALL MENTIONED. AND THE FLASH FLOOD WATCH REMAINS IN EFFECT
FOR AREAS NORTH OF I-16.
EXTENSIVE CLOUD COVER AND PRECIPITATION WILL KEEP TEMPERATURES
LIMITED TO THE LOWER 80S. THEREFORE THE SEVERE WEATHER POTENTIAL
REMAINS LOW GIVEN THE LIMITED INSTABILITY AND DEEP MOISTURE
PROFILES. HOWEVER...ISOLATED STRONGER STORMS COULD BE CAPABLE OF
PRODUCING GUSTY/DAMAGING WINDS. IN ADDITION...WEAK HELICITY
REMAINS IN PLACE AND LIKE THE PAST COUPLE OF DAYS...SOME STORMS
COULD EXHIBIT WEAK ROTATION.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
TONIGHT...SHOWERS AND THUNDERSTORMS WILL BE LIKELY ACROSS THE AREA
EARLY IN THE EVENING...BUT AS THE EVENING PROGRESSES THE ATLANTIC
RIDGE WILL RETROGRADE AND PUSH THE DEEPEST MOISTURE AND BEST
FORCING INLAND ACROSS THE SC MIDLANDS AND EAST-CENTRAL GA. THAT
COULD RESULT IN DECREASING COVERAGE OF SHOWERS AND THUNDERSTORMS
ACROSS MUCH OF THE AREA. THEN...THERE IS SOME INDICATION THAT
ENHANCED LOW-LEVEL CONVERGENCE COULD DEVELOP JUST OFFSHORE AND
EXTEND NORTHWARD INTO THE LOWER SC COAST AND PARTS OF THE
CHARLESTON TRI-COUNTY AREA LATE AND THE FORECAST SHOWS SHOWERS AND
THUNDERSTORMS BECOMING LIKELY IN THIS AREA ONCE AGAIN. ALTHOUGH
CONVECTION MAY NOT BE WIDESPREAD ACROSS THE WHOLE AREA
TONIGHT...THE POTENTIAL FOR TORRENTIAL DOWNPOURS AND TRAINING
CELLS WARRANTS THE EXTENSION OF THE FLASH FLOOD WATCH.
WEDNESDAY AND WEDNESDAY NIGHT...THE SYNOPTIC SETUP WILL REMAIN THE
SAME AS THE DEEP TROPICAL MOISTURE FEED BETWEEN THE ATLANTIC
ANTICYCLONE AND THE TROUGH TO THE WEST PERSISTS. MODELS CONTINUE TO
PROG IMPULSES OF SHORTWAVE ENERGY TO MOVE ACROSS THE REGION BEFORE
THE OFFSHORE RIDGE BEGINS TO EXPAND INLAND. WITH PWATS EXPECTED TO
STILL REACH UPWARDS OF 2.25 INCHES...THE POTENTIAL FOR HEAVY
RAINFALL WILL CONTINUE WITHIN NUMEROUS SHOWERS AND THUNDERSTORMS.
GIVEN THE ANTECEDENT CONDITIONS IN PLACE...HAVE OPTED TO GO AHEAD
AND EXTEND THE FLASH FLOOD WATCH THROUGH THE DAY ON WEDNESDAY. AS
THE DEEPER MOISTURE BEGINS TO BE PUSHED INLAND...THE THREAT FOR
HEAVY RAIN AND BETTER POPS WILL DRIFT TO THE WEST. OVERNIGHT...DRIER
MID/UPPER LEVEL AIR WILL FINALLY BEGIN TO FILTER IN AND DIMINISH THE
HEAVY RAIN THREAT. BY LATE IN THE PERIOD...POPS FEATURE SLIGHT
CHANCES INLAND AND CHANCES ALONG THE COAST AND OVER THE COASTAL
WATERS.
THURSDAY THROUGH FRIDAY...THE UPPER ANTICYCLONE AND ASSOCIATED RIDGE
WILL SLOWLY BEGIN TO STRENGTHEN AND EXPAND BACK TO THE WEST.
COINCIDENT WITH MUCH DRIER AIR IN THE MID/UPPER LEVELS...RAIN
CHANCES WILL BE CONSIDERABLY LOWER THAN THEY WERE IN THE DAYS
LEADING UP TO THE LATE WEEK PERIOD. A MUCH MORE TRADITIONAL
SUMMERTIME DIURNAL POP TREND IS IN THE FORECAST WITH TEMPS RISING TO
AROUND 90.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
FORECAST CONFIDENCE IN THE LONG TERM PERIOD IS GOOD DUE TO GOOD
MODEL AGREEMENT INTO EARLY NEXT WEEK. ALOFT...THE ATLANTIC
ANTICYCLONE AND ASSOCIATED RIDGE WILL BUILD INTO THE SOUTHEAST WITH
SUBTROPICAL SURFACE HIGH BEING THE PRIMARY LOW LEVEL FEATURE.
ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE IN THE
AFTERNOON/EVENING TO START THE WEEKEND...WITH DRY FORECAST THEN IN
PLACE INTO EARLY NEXT WEEK AS A WELL DEFINED AREA OF NVA MOVES INTO
THE REGION. TEMPS WILL RISE AS HEIGHTS INCREASE...WITH LOW 90S
BECOMING WIDESPREAD AWAY FROM THE IMMEDIATE COAST.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
PLENTY OF DEEP MOISTURE WILL CONTINUE TO FILTER ACROSS THE REGION
THROUGH THE TAF PERIOD...BUT TIMING OF CONVECTION REMAINS DIFFICULT
TO PINNED DOWN. HAVE INITIATED BOTH KCHS AND KSAV WITH SHORT TEMPO
GROUPS TO CAPTURE APPROACHING CONVECTION...BUT THEREAFTER...JUST
INCLUDED MENTION OF VCSH. SOME MODELS CONTINUE TO SUGGEST THERE
COULD BE A LULL IN RAIN AFTER SUNSET...BUT SHOWERS COULD ONCE
AGAIN REDEVELOP AND STREAM ONSHORE PRIOR TO SUNRISE. WHILE FLIGHT
RESTRICTIONS ARE CERTAINLY POSSIBLE WITHIN SHOWERS/THUNDERSTORMS...SOME
REDUCED CEILINGS ARE ALSO POSSIBLE EVEN OUTSIDE OF CONVECTION DUE
TO THE ABUNDANCE OF MOISTURE.
EXTENDED AVIATION OUTLOOK...NUMEROUS SHOWERS AND THUNDERSTORMS
WILL PERIODICALLY DEVELOP THROUGH WEDNESDAY. BRIEF REDUCTIONS IN
CEILINGS AND/OR VISIBILITIES WILL BE POSSIBLE THROUGH WEDNESDAY
AFTERNOON/EVENING. LESS THUNDERSTORM ACTIVITY IS EXPECTED LATE IN
THE WEEK.
&&
.MARINE...
TODAY...SOUTHERLY FLOW GENERALLY 15 KT OR LESS CONTINUES TODAY.
THE EXCEPTION IS THE OFFSHORE GA WATERS WHERE A SMALL CRAFT
ADVISORY CONTINUES UNTIL 6PM FOR SOME GUSTS TO 25 KT.
TONIGHT...ATLANTIC HIGH PRESSURE WILL EXTEND FURTHER ACROSS THE
WATERS...RESULTING IN A GRADUAL/SLIGHT IMPROVEMENT IN WINDS AND
SEAS. CONDITIONS SHOULD BE JUST BELOW SMALL CRAFT ADVISORY
CRITERIA. HOWEVER...IF CONDITIONS ARE SLOWER TO DROP OFF THAN CURRENTLY
FORECAST...ADVISORIES MAY NEED TO BE EXTENDED INTO TONIGHT FOR
SOME OF THE MARINE ZONES.
WEDNESDAY THROUGH SATURDAY...BERMUDA HIGH PRESSURE WILL GRADUALLY
BUILD INTO THE REGION IN THE LATTER PART OF THE WEEK AND BECOME THE
DOMINANT WEATHER FEATURE. SOUTH TO SOUTHEAST FLOW WILL BE THE
PREDOMINANT FLOW REGIME THANKS TO THE PRESENCE OF THE HIGH...WITH
SOME SURGES OF FLOW POSSIBLE WITHIN THE RELATIVELY TIGHT PRESSURE
GRADIENT. OVERALL...CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL
CRAFT ADVISORY THRESHOLDS....THOUGH PERIODS OF NEAR ADVISORY WINDS
AND SEAS WILL BE POSSIBLE WEDNESDAY NIGHT ESPECIALLY BEYOND 20 NM.
RIP CURRENTS...THE COMBINATION OF STRONG ONSHORE WINDS AND SOME
LONG PERIOD SWELLS WILL RESULT IN A MODERATE RISK FOR RIP CURRENTS
AT ALL AREA BEACHES TODAY.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR GAZ087-088-
099>101-118-119.
SC...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR SCZ040-
042>045-047>052.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR AMZ374.
&&
SYNOPSIS...
NEAR TERM...JRL
SHORT TERM...BSH/JAQ
LONG TERM...BSH
AVIATION...JHP
MARINE...BSH/JAQHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 333 PM EDT TUE JUL 2 2013 GAZ087-088-099>101-118-SCZ040-042>045-047-052-031945- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-INLAND CHATHAM-ALLENDALE- HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- TIDAL BERKELEY- 333 PM EDT TUE JUL 2 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. GAZ119-SCZ048>051-031945- COASTAL CHATHAM-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 333 PM EDT TUE JUL 2 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. GAZ117-139-141-031945- COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH- 333 PM EDT TUE JUL 2 2013 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. HEAVY RAINFALL...SHOWERS AND THUNDERSTORMS WILL OCCASIONALLY PRODUCE HEAVY RAINFALL THROUGH TONIGHT AND FLOODING OF MAINLY LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR. WHILE THE POTENTIAL IS LOW...LOCALIZED FLASH FLOODING IS ALSO POSSIBLE IF THE HEAVY RAINFALL REDEVELOPS OR MOVES OVER THE SAME AREAS FOR AN EXTENDED DURATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAINFALL...SHOWERS AND THUNDERSTORMS WILL OCCASIONALLY PRODUCE HEAVY RAINFALL THROUGH WEDNESDAY AND FLOODING OF MAINLY LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR. WHILE THE POTENTIAL IS LOW...LOCALIZED FLASH FLOODING IS ALSO POSSIBLE IF THE HEAVY RAINFALL REDEVELOPS OR MOVES OVER THE SAME AREAS FOR AN EXTENDED DURATION. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. GAZ114>116-137-138-140-031945- TATTNALL-EVANS-INLAND BRYAN-LONG-INLAND LIBERTY-INLAND MCINTOSH- 333 PM EDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL...SHOWERS AND THUNDERSTORMS WILL OCCASIONALLY PRODUCE HEAVY RAINFALL THROUGH TONIGHT AND FLOODING OF MAINLY LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR. WHILE THE POTENTIAL IS LOW...LOCALIZED FLASH FLOODING IS ALSO POSSIBLE IF THE HEAVY RAINFALL REDEVELOPS OR MOVES OVER THE SAME AREAS FOR AN EXTENDED DURATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAINFALL...SHOWERS AND THUNDERSTORMS WILL OCCASIONALLY PRODUCE HEAVY RAINFALL THROUGH WEDNESDAY AND FLOODING OF MAINLY LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR. WHILE THE POTENTIAL IS LOW...LOCALIZED FLASH FLOODING IS ALSO POSSIBLE IF THE HEAVY RAINFALL REDEVELOPS OR MOVES OVER THE SAME AREAS FOR AN EXTENDED DURATION. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-354-374-031945- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 333 PM EDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
220 PM EDT TUE JUL 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND GST 22 ESE RACCOON BLUFF 31.40N 80.87W
07/02/2013 M43 MPH AMZ354 GA BUOY
BUOY 41008 REPORTED WIND GUST OF 37 KTS.
&&
EVENT NUMBER CHS1300618
JRLSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 323 PM EDT TUE JUL 2 2013 SCZ044-045-050-052-022000- CHARLESTON-DORCHESTER-INLAND BERKELEY-TIDAL BERKELEY- 323 PM EDT TUE JUL 2 2013 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER... CHARLESTON AND BERKELEY COUNTIES THROUGH 400 PM EDT... AT 323 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR NORTHWOODS MALL...MOVING NORTH AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... OTRANTO...NORTHWOODS MALL...GOOSE CREEK...CROWFIELD PLANTATION... MOUNT HOLLY...OAKATEE...GROOMVILLE...CYPRESS GARDENS...WAPPOOLA... TARRY TOWN... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... FUNNEL CLOUDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. SEEK AN ALTERNATE ROUTE. && LAT...LON 3319 8012 3313 7984 3285 7996 3290 8017 TIME...MOT...LOC 1923Z 194DEG 22KT 3297 8004
The Charleston,SC radar (KCLX), 61 km away, was scanning. The volume nearest the first event began at 19:51 UTC.
2 lightning. Local standard time, as filed.
Lightning struck powerboxes and caused a fire at townhomes.
One person was struck by lightning and transported to hospital.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2013Every state in 2013This day in weather historyWarnings in Georgia, July 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 470971, 470972.